# SDR SWIA200312098

- Difficulty date: May 19, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 14,923 hours, 21,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12006158002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR SUPPORT BUTT STRAP AND OUTBOARD FLOOR CHANNEL UNDER TOILET APPROX. FS 13500.  (DISCOVERED DURING C-CHECK.)  REMOVED BUTT STRAP AND CHANNEL ADJACENT TO LAV.  INSTALLED TWO NEW BUTT STRAPS IAW SRM 51-10-02.  P/N:  120-06158-002, 120-06159-501
